# SDR 2004FA0000650

- Difficulty date: August 19, 2004
- Submitted: August 19, 2004
- Operation: General aviation
- Aircraft: N7110S
- Make and model: Dhavxx DH82AROBRTSN
- Aircraft serial: 83015
- Engine: Dhavxx GIPSYMAJOR1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 3 CYLINDER CONNECTING ROD BROKE DURING TAKE OFF CAUSING ENGINE DAMAGE. GIPSY MAJOR 1C ENGINE MODEL INSTALLED IN A VINTAGE EXPERIMENTAL EXHIBITION AIRCRAFT.
